RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 67, Issue 4  


Problem of quality for a certain linear differential game with critical properties
A. A. Azamov, Kh. K. Yakhshimov
484
A minimal design of order $11$ on the $3$-sphere
N. N. Andreev
489
On locally convex hypersurfaces in Hadamard manifolds
A. A. Borisenko
498
An extremum problem for polynomials related to codes and designs
D. V. Gorbachev, V. I. Ivanov
508
On a certain canonical form
A. G. Zavadskii
514
Existence of solutions with turning points for nonlinear singularly perturbed boundary value problems
A. Yu. Kolesov, N. Kh. Rozov
520
Analytic solutions of the Borel problem
Yu. F. Korobeinik
525
Shift operator generated by trigonometric systems
V. V. Kucherenko, N. L. Vasilevskii
539
The bracket semigroup of knots
V. O. Manturov
549
A simple approach to Hardy inequalities
E. Mitidieri
563
Extending the factorization principle to hypergeometric series of general form
A. W. Niukkanen
573
Undecidability of the word problem in relatively free rings
V. Yu. Popov
582
Approximation of conjugate functions by generalized Abel–Poisson operators
L. P. Falaleev
595
On an estimate for the size of an exceptional set in the lemma on the logarithmic derivative
P. V. Filevich
603
Multidimensional analogues of direct and converse Jackson and Bernshtein theorems and their generalizations
A. Khatamov
608
Conjugate interpolation problems in spaces of entire functions
A. I. Shapovalov
616
On effective linearly ordered sets of comparison functions
S. A. Shkarin
629

Brief Communications
When a chain of blowups defines an automorphism of $\mathbb C^2$
S. Yu. Orevkov
638
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019